Exact solution for diffusion to flow down an incline
Version of Record online: 26 MAR 2009
Copyright © 1969 Canadian Society for Chemical Engineering
The Canadian Journal of Chemical Engineering
Volume 47, Issue 4, pages 341–346, August 1969
How to Cite
Rotem, Z. and Neilson, J. E. (1969), Exact solution for diffusion to flow down an incline. Can. J. Chem. Eng., 47: 341–346. doi: 10.1002/cjce.5450470407
- Issue online: 26 MAR 2009
- Version of Record online: 26 MAR 2009
- Manuscript Accepted: 7 FEB 1969
- Manuscript Received: 18 NOV 1968
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!